# SDR AALA202408209374

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,129 hours, 15,106 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS LEFT AFT LAVATORY DOOR WILL NOT OPEN. REPOSITIONED LEFT AFT LAVATORY DOOR INTO UPPER DOOR FRAME TRACK ASSEMBLY. OPERTIONAL CHECKED LAVATORY DOOR AND CHECKED NORMAL. PER AMM 25-40-15.
